# SDR CALA2017061901888

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 49,118 hours, 14,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5180U59
- Condition: Cracked
- Location: Bs 1580-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT UPPER ATTACH ANGLE HAS CRACKS AROUND FASTENER HOLES BETWEEN BS 1580 TO 1600, BL 0.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PAR 4.
